# SDR FDEA201605241726

- Difficulty date: May 24, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP, INBD FWD HINGE, WING SIDE, BARREL NUTS, HOLE SURFACE CORROSION.  CORROSION AT LT WING, OTBD FLAP 11B, FWD HINGE, WING SIDE, BARREL NUT, HOLE SURFACE   REWORKED IAW CMM 57-44-08.  EXISTING THICKNESS: UPPER 0.371", LOWER: 0.3955", MATERIAL REMOVED; UPPER 0.008", LOWER: 0.008", REMAINING THICKNESS UPPER; 0.363", LOWER: 0.3875". REPAIRED SHIM, FABRICATED AND INSTALLED IAW EA 1-5750-T0325375, PART 1, STEP 1. TITLE: WINGS, FLIGHT SURFACES E01-5750-7-5002, LT WING, OTBD FLAP, INBD HINGE, WING SIDE, CORROSION REPAIR.  REFER TO WRI: 57507886 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
